# SDR REXA2019082601296

- Difficulty date: August 26, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 29,019 hours, 19,302 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670322493
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR IN REF NRC S/N 00010 DURING PASSENGER SEAT REMOVAL, CORROSION WAS FOUND ON FLOOR RAIL 9(LBL/RBL) FROM FS 661+67-699.
FLOOR RAIL STR 9(LBL/RBL) FROM FS 661+67-699 WERE REPLACED PER AMM 53-00-49-400-801 (CONFIG A07) (LEVEL CORROSION 2)
